Alert archive / Ohio / River Flood Warnings in 2008

River Flood Warning 83, NWS Cleveland, OH

March 28, 2008Mahoning County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 28, 2008, 6:49 AM EDT for Mahoning County, Ohio. It took effect at Mar 28, 2008, 8:58 AM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2008, 6:49 AM EDT (10:49 UTC)
In effect from
Mar 28, 2008, 8:58 AM EDT
Expired
Mar 28, 2008, 9:45 PM EDT
In force
13 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Mahoning County, OH

The radar

The Pittsburgh radar (KPBZ), 71 km from the middle of the area, began a volume at 10:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mahoning River at Youngstown (YGWO1). The gauge peaked at 10.19 ft at Mar 28, 2008, 4:00 PM EDT.

actionminormoderate5101503/2803/2903/30
Action stage
10 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
20.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03098600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KCLE 281049
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
649 AM EDT FRI MAR 28 2008

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  MAHONING RIVER AT LEAVITTSBURG AND YOUNGSTOWN


OHC155-281849-
/O.NEW.KCLE.FL.W.0082.080328T1049Z-080330T0043Z/
/LEAO1.1.ER.080328T0836Z.080329T0600Z.080329T1843Z.NO/
649 AM EDT FRI MAR 28 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MAHONING RIVER AT LEAVITTSBURG
* UNTIL SATURDAY EVENING.
* AT 6 AM FRIDAY THE STAGE WAS 10.2 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 12.8 FEET
  AROUND MIDNIGHT TONIGHT.
* AT 13.0 FEET...RESIDENTS LIVING ALONG THE RIVER SHOULD PREPARE FOR 
  POSSIBLE BASEMENT FLOODING.  SECONDARY ROADS MAY BE FLOODED.

$$

OHC099-281848-
/O.NEW.KCLE.FL.W.0083.080328T1258Z-000000T0000Z/
/YGWO1.1.ER.080328T1258Z.080329T0000Z.000000T0000Z.NO/
649 AM EDT FRI MAR 28 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MAHONING RIVER AT YOUNGSTOWN
* UNTIL FURTHER NOTICE.
* AT 6 AM FRIDAY THE STAGE WAS 9.5 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS 
  MORNING AND CREST NEAR 11.6 FEET TONIGHT.
* AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN.  
  LOW LYING SECONDARY ROADS MAY BE FLOODED.

$$
3 follow-up statements
000 
WGUS81 KCLE 281524
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1124 AM EDT FRI MAR 28 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAHONING RIVER AT LEAVITTSBURG
  MAHONING RIVER AT YOUNGSTOWN

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC155-282324-
/O.EXT.KCLE.FL.W.0082.000000T0000Z-080329T1700Z/
/LEAO1.1.ER.080328T0836Z.080328T1800Z.080329T1100Z.NO/
1124 AM EDT FRI MAR 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT LEAVITTSBURG
* UNTIL SATURDAY AFTERNOON.
* AT 10 AM FRIDAY THE STAGE WAS 10.9 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST BETWEEN
  11.5 AND 12 FEET THIS AFTERNOON. 
* AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF 
  LEAVITTSBURG.

$$

OHC099-282323-
/O.EXT.KCLE.FL.W.0083.000000T0000Z-080329T1500Z/
/YGWO1.1.ER.080328T1408Z.080329T0000Z.080329T0900Z.NO/
1124 AM EDT FRI MAR 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT YOUNGSTOWN
* UNTIL SATURDAY MORNING.
* AT 10 AM FRIDAY THE STAGE WAS 9.9 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE 
  THIS MORNING AND CREST BETWEEN 12.5 AND 13 FEET THIS EVENING.
* AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN.  
  LOW LYING SECONDARY ROADS MAY BE FLOODED.

$$
000 
WGUS81 KCLE 282024
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
424 PM EDT FRI MAR 28 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE
  CUYAHOGA RIVER AT INDEPENDENCE
  KILLBUCK CREEK NEAR KILLBUCK
  BLACK RIVER AT ELYRIA
  BLANCHARD RIVER NEAR FINDLAY
  MAHONING RIVER AT LEAVITTSBURG
  MAHONING RIVER AT YOUNGSTOWN

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC123-143-173-290424-
/O.EXT.KCLE.FL.W.0084.000000T0000Z-080330T0520Z/
/WDVO1.1.ER.080328T2034Z.080329T1200Z.080329T2320Z.NO/
424 PM EDT FRI MAR 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE
* UNTIL LATE SATURDAY NIGHT.
* AT 4 PM FRIDAY THE STAGE WAS 8.9 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.NEAR
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE 
  THIS AFTERNOON AND CREST BETWEEN 10 AND 10.5 FEET TOMORROW
  MORNING.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$

OHC093-290423-
/O.CON.KCLE.FL.W.0080.000000T0000Z-080329T2357Z/
/ELRO1.1.ER.080328T1043Z.080329T0000Z.080329T1757Z.NO/
424 PM EDT FRI MAR 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA
* UNTIL SATURDAY EVENING.
* AT 2 PM FRIDAY THE STAGE WAS 11.2 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 11.3 FEET THIS EVENING. 
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.

$$

OHC035-290321-
/O.EXT.KCLE.FL.W.0078.000000T0000Z-080329T0321Z/
/INDO1.1.ER.080328T0918Z.080328T1430Z.080328T2121Z.NO/
424 PM EDT FRI MAR 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE CUYAHOGA RIVER AT INDEPENDENCE
* UNTIL THIS EVENING.
* AT 4 PM FRIDAY THE STAGE WAS 16.3 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO 
  DROP BELOW FLOOD STAGE THIS EVENING.
* AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE 
  VILLAGE OF VALLEY VIEW.

$$

OHC063-290423-
/O.CON.KCLE.FL.W.0086.000000T0000Z-080329T2300Z/
/FDYO1.1.ER.080328T2203Z.080329T0600Z.080329T1700Z.NO/
424 PM EDT FRI MAR 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLANCHARD RIVER NEAR FINDLAY
* UNTIL SATURDAY EVENING.
* AT 4 PM FRIDAY THE STAGE WAS 10.8 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS 
  EVENING AND CREST NEAR 11.3 FEET AROUND MIDNIGHT TONIGHT.
* AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST 
  MAIN CROSS STREET IN THE CITY OF FINDLAY.

$$

OHC075-169-290423-
/O.EXT.KCLE.FL.W.0085.080329T0418Z-080401T0812Z/
/KILO1.1.ER.080329T0418Z.080330T0600Z.080401T0212Z.NO/
424 PM EDT FRI MAR 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* FROM LATE TONIGHT TO LATE MONDAY NIGHT.
* AT 3 PM FRIDAY THE STAGE WAS 14.7 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE AROUND 
  MIDNIGHT TONIGHT AND CREST NEAR 15.2 FEET EARLY SUNDAY MORNING.
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$

OHC155-290423-
/O.CON.KCLE.FL.W.0082.000000T0000Z-080329T1700Z/
/LEAO1.1.ER.080328T0836Z.080328T1800Z.080329T1100Z.NO/
424 PM EDT FRI MAR 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT LEAVITTSBURG
* UNTIL SATURDAY AFTERNOON.
* AT 2 PM FRIDAY THE STAGE WAS 11.5 FEET AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP 
  BELOW FLOOD STAGE TOMORROW MORNING.
* AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF 
  LEAVITTSBURG.

$$

OHC099-290423-
/O.CON.KCLE.FL.W.0083.000000T0000Z-080329T1500Z/
/YGWO1.1.ER.080328T1649Z.080329T0000Z.080329T0900Z.NO/
424 PM EDT FRI MAR 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT YOUNGSTOWN
* UNTIL SATURDAY MORNING.
* AT 3 PM FRIDAY THE STAGE WAS 10.1 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.7 FEET
  THIS EVENING. 
* AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN.  
  LOW LYING SECONDARY ROADS MAY BE FLOODED.

$$
000 
WGUS81 KCLE 290145
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
945 PM EDT FRI MAR 28 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  MAHONING RIVER AT YOUNGSTOWN

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC099-290215-
/O.CAN.KCLE.FL.W.0083.000000T0000Z-080329T1500Z/
/YGWO1.1.ER.080328T1649Z.080328T2000Z.080328T2221Z.NO/
945 PM EDT FRI MAR 28 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MAHONING RIVER AT YOUNGSTOWN.
* AT 9 PM FRIDAY THE STAGE WAS 9.7 FEET AND FALLING.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE AND WILL 
  CONTINUE TO FALL TO AROUND 6.7 FEET BY SUNDAY MORNING.
* AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN.  
  LOW LYING SECONDARY ROADS MAY BE FLOODED.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 28, 5:59 AM EDT, 50 minutes earlier.

Area forecast discussion, Mar 28, 5:59 AM EDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
559 AM EDT FRI MAR 28 2008

.SYNOPSIS...
LOW PRESSURE OVER SOUTHERN OHIO WILL MOVE EAST ALONG A STATIONARY
FRONT AND OUT OVER THE ATLANTIC TODAY. HIGH PRESSURE WILL BUILD
OVER THE AREA FROM THE NORTH TONIGHT AND SATURDAY. A WARM FRONT
WILL MOVE INTO THE AREA FROM THE SOUTHWEST ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PRECIP SHIELD CONTINUES TO MOVE EAST ACROSS THE AREA THIS MORNING.
ONLY EXTREME NORTHERN EDGE CURRENTLY SNOW BUT DO EXPECT THE PRECIP TO
TRANSITION TO SNOW FOR AN HOUR OR TWO THIS MORNING BEFORE ENDING.
THREAT FOR FREEZING RAIN AND SIGNIFICANT SNOW ACCUMULATION HAS
PRETTY MUCH ENDED SO WILL CANCEL ADVISORY WITH NEW PACKAGE.  DRIER
AIR WILL COME IN QUICKLY FROM THE WEST TODAY. CLEARING CURRENTLY
APPROACHING KORD. WILL BE OPTIMISTIC AND GO WITH SOME CLEARING IN
THE WEST THIS AFTERNOON. CLOUDS WILL LINGER IN THE EAST. STILL
SEEING A LITTLE BIT OF LIGHT SNOW OVER NORTHERN INDIANA THIS
MORNING SO WILL HANG ON TO CHANCE WORDING EVEN IN THE WEST FOR A
FEW HOURS THIS MORNING. FAR SOUTHEAST ZONES WILL GET HIGH POPS
THROUGH MID MORNING. TEMPS WILL STRUGGLE TO GET OUT OF THE UPPER
30S MOST AREAS TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
HIGH PRESSURE WILL BUILD OVER THE LOCAL AREA TONIGHT AND SATURDAY
RESULTING IN PERIOD OF CLEAR TO PARTLY CLOUDY SKIES. TEMPS WILL BE
A GOOD 10 DEGREES BELOW NORMAL BOTH TONIGHT AND SATURDAY. CLOUDS
WILL BEGIN TO INCREASE SATURDAY NIGHT AHEAD OF NEXT SYSTEM. MODELS
NOW IN FAIRLY DECENT AGREEMENT WITH THIS SYSTEM. AREA WILL SEE
WARM FRONT SWEEP NE ACROSS THE AREA ON SUNDAY. PRECIP CHANCES WILL
INCREASE FROM WEST TO EAST ON SUNDAY AS THIS FEATURE APPROACHES.
FORECAST AREA WILL BE IN WARM SECTOR ON MONDAY AND ALTHOUGH
THUNDER CANNOT BE RULED OUT ALL AREAS...FEEL CONFIDENT ENOUGH TO
MENTION IT ONLY IN THE WEST AT THIS TIME. TEMPS WILL CLIMB ABOVE
NORMAL FOR THE FIRST TIME IN A WHILE ON MONDAY WITH THE MERCURY
APPROACHING 60 DEGREES IN THE S. WILL NEED LIKELY WORDING FROM LATE
SUNDAY INTO TUESDAY WHEN SURFACE LOW WILL FINALLY PASS TO THE
NORTH. QPF AMOUNTS DURING THIS PERIOD COULD END UP BEING
SIGNIFICANT AND MAY NEED TO WORRY ABOUT FLOOD WATCHES LATER THIS
WEEKEND.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
WEATHER PATTERN SEEMS REMARKABLY SIMILAR THROUGH NEXT WEEK WITH A
SIGNIFICANT LOW PRESSURE SYSTEM EVERY 2 TO 3 DAYS AND CONTINUED
HYDROLOGIC ISSUES IF WE KEEP GETTING MODERATE TO HEAVY RAINS WITH
EACH SYSTEM. NEXT COLD FRONT SHOULD PUSH EAST OF THE AREA ON
TUESDAY. MODELS SEEM TO BE MUCH MORE IN AGREEMENT WITH FRONTAL
PASSAGE DURING THE DAY TUESDAY. SHOULD STILL BE WARM AHEAD OF THE
FRONT... WITH TEMPS DROPPING BACK TO NEAR NORMAL AFTER THE FRONT
BY TUESDAY NIGHT. HIGH PRESSURE SHOULD BE OVERHEAD WEDNESDAY.
MODELS NOT IN AGREEMENT YET IN NEXT LOW PRESSURE SYSTEM. LATEST
ECMWF IS A LITTLE SLOWER AND CLOSER TO THE GFS IN MOVING LOW
PRESSURE ACROSS THE MIDWEST AND ACROSS THE LOWER LAKES NEXT
FRIDAY. GFS FARTHER SOUTH WHICH COULD POTENTIALLY PUT MUCH OF THE
AREA ON THE COLD SIDE OF THE SYSTEM. DAY SHIFT CAN DECIDE WHAT TO
DO WITH TEMPS BUT IN ANY CASE WILL INCREASE POPS AND CHANCE OF
RAIN ESPECIALLY BY THURSDAY NIGHT AND INTO FRIDAY.

&&

.AVIATION /10Z FRIDAY THROUGH TUESDAY/...
PCPN SHIELD WILL SHIFT EAST RELATIVELY QUICKLY EARLY THIS MORN.
IFR CEILINGS WILL CONTINUE BUT VSBY WILL IMPROVE AS PCPN
LIGHTENS/ENDS. ALL STIES MAY SEE AN HOUR OR TWO OF SNOW ON THE
BACK EDGE. A LITTLE FREEZING RAIN POSSIBLE NORTHERN AND WESTERN
TAF SITES BUT WOULD BE LIGHT AND VERY SHORT LIVED. VSBY SHOULD
IMPROVE TO VFR SOON AFTER PCPN ENDS BUT CEILINGS WILL TAKE LONGER
TO IMPROVE. IMPROVEMENT TO MVFR FROM WEST TO EAST THIS MORNING
THEN VFR BY MID TO LATE AFTRN.

.OUTLOOK...HIGH PRESSURE MOVES IN FRIDAY NIGHT AND SHOULD SEE
VFR CONDITIONS FRIDAY NIGHT INTO EARLY SUNDAY AS HIGH MOVES EAST.
NEXT FRONT QUICKLY APPROACHING SUNDAY AND MVFR CEILING AND VSBYS
WILL LIKELY DEVELOP WITH SHOWERS. PRIMARILY NON VFR CONDITIONS
THEN LIKELY INTO TUESDAY AS FRONT WILL BE SLOW TO MOVE EAST AS
WAVES LOW PRESSURE MOVE ALONG FRONT SLOWING THE FRONTS
PROGRESSION.

&&

.MARINE...
NORTHEAST FLOW SHOULD MAXIMIZE EARLY THIS MORNING THEN GRADIENT
WILL RELAX GRADUALLY AS LOW PRESSURE OVER THE UPPER OHIO VALLEY
SHIFTS EAST. HIGH PRESSURE WILL PASS ACROSS THE GREAT LAKES THIS
WEEKEND. RETURN SOUTHEAST FLOW SHOULD DEVELOP SUNDAY. BY MONDAY
THE NEXT COLD FRONT WILL APPROACH. SOME OF THE MODELS HINTING AT A
SURFACE LOW DEVELOPING ON THE FRONT AND DEEPENING. IF THIS IS THE
CASE THEN WINDS WILL BE A BIT STRONGER THAN CURRENT FORECAST BY
TUESDAY. HIGH PRESSURE WILL BUILD BACK IN BY MID WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, Mar 28, 6:09 AM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
609 AM EDT FRI MAR 28 2008

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-291015-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
609 AM EDT FRI MAR 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-291015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
609 AM EDT FRI MAR 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 5:20 AM EDTRiver Flood WarningCLECuyahoga15 hr
Mar 28, 5:20 AM EDTRiver Flood WarningCLEErie, Huron11 hr
Mar 28, 5:20 AM EDTRiver Flood WarningCLELorain41 hr
Mar 28, 5:20 AM EDTRiver Flood WarningCLELake8 hr
Mar 28, 6:49 AM EDTRiver Flood WarningCLETrumbull39 hr
Mar 28, 9:23 AM EDTRiver Flood WarningCLEOttawa, Sandusky, Wood33 hr
Mar 28, 11:04 AM EDTRiver Flood WarningCLEHolmes, Wayne25 hr
Mar 28, 11:11 AM EDTRiver Flood WarningCLEHancock12 hr

Nearby

River Flood Warnings in Ohio, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.